On a Class of 2-Periodic Cohomology Theories.

Urs Würgler

Mathematische Annalen (1984)

  • Volume: 267, page 251-270
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Würgler, Urs. "On a Class of 2-Periodic Cohomology Theories.." Mathematische Annalen 267 (1984): 251-270. <http://eudml.org/doc/163892>.

author = {Würgler, Urs},
journal = {Mathematische Annalen},
keywords = {Z/2-graded cohomology theories; K-theory; formal groups},
pages = {251-270},
title = {On a Class of 2-Periodic Cohomology Theories.},
url = {http://eudml.org/doc/163892},
volume = {267},
year = {1984},

AU - Würgler, Urs
TI - On a Class of 2-Periodic Cohomology Theories.
JO - Mathematische Annalen
PY - 1984
VL - 267
SP - 251
EP - 270
KW - Z/2-graded cohomology theories; K-theory; formal groups
UR - http://eudml.org/doc/163892
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.